Annals of Functional Analysis
- Ann. Funct. Anal.
- Volume 9, Number 3 (2018), 297-309.
Upper bounds for numerical radius inequalities involving off-diagonal operator matrices
In this article, we establish some upper bounds for numerical radius inequalities, including those of operator matrices and their off-diagonal parts. Among other inequalities, it is shown that if , then and where are bounded linear operators on a Hilbert space , , and , are nonnegative continuous functions on satisfying the relation (). Moreover, we present some inequalities involving the generalized Euclidean operator radius of operators .
Ann. Funct. Anal., Volume 9, Number 3 (2018), 297-309.
Received: 6 June 2017
Accepted: 5 September 2017
First available in Project Euclid: 17 October 2017
Permanent link to this document
Digital Object Identifier
Mathematical Reviews number (MathSciNet)
Zentralblatt MATH identifier
Bakherad, Mojtaba; Shebrawi, Khalid. Upper bounds for numerical radius inequalities involving off-diagonal operator matrices. Ann. Funct. Anal. 9 (2018), no. 3, 297--309. doi:10.1215/20088752-2017-0029. https://projecteuclid.org/euclid.afa/1508205625